- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2015 8 (4)
- Authors
- Imomov, Azam A.
- Contact information
- Imomov, Azam A.:State Testing Center under the Cabinet of MRU Karshi State University Kuchabag, 17, Karshi city, 180100 Uzbekistan;
- Keywords
- branching process; immigration; transition functions; invariant measures; ratio limit property; rate of convergence
- Abstract
We observe the discrete-time Branching Process allowing Immigration. Limit properties of transition functions and their convergence to invariant measures are investigated. In the critical situation a speed of this convergence is defined
- Pages
- 394–405
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/19854
Journal of Siberian Federal University. Mathematics & Physics / On Long-time Behaviors of States of Galton-Watson Branching Processes Allowing Immigration
Full text (.pdf)